Variational multivectors and brackets in the geometry of jet spaces

S.A. Igonin, A. Verbovetsky, R. Vitolo

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Original languageUndefined/Unknown
Title of host publicationSymmetry in nonlinear mathematical physics
EditorsA.G. Nikitin, V.M. Boyko, R.O. Popovych, I.A. Yehorchenko
Place of PublicationKyiv
PublisherInstitute of Mathematics
Pages1335-1342
Number of pages8
Publication statusPublished - 2004

Keywords

  • Wiskunde en Informatica (WIIN)
  • Mathematics
  • Landbouwwetenschappen
  • Natuurwetenschappen
  • Wiskunde: algemeen

Cite this